Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

123 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936020
The Influence of Sample Size on Parameter Estimates in Three-Level Random-Effects Models
Kerkhoff D, Nussbeck FW (2019)
Frontiers in Psychology 10: 1067.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936635
WEAK-COUPLING LIMIT FOR ERGODIC ENVIRONMENTS
Friesen M, Kondratiev Y (2019)
METHODS OF FUNCTIONAL ANALYSIS AND TOPOLOGY 25(2): 118-133.
PUB | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936607
Non parametric estimation for fractional diffusion processes with random effects
El Omari M, El Maroufy H, Fuchs C (2019)
STATISTICS 53(4): 753-769.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936333
The High Temperature Crossover for General 2D Coulomb Gases
Akemann G, Byun S-S (2019)
JOURNAL OF STATISTICAL PHYSICS 175(6): 1043-1065.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Scaling of diffraction intensities near the origin: some rigorous results
Baake M, Grimm U (2019)
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT: 054003.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2936130
SHIFTS OF FINITE TYPE AND RANDOM SUBSTITUTIONS
Gohlke P, Rust D, Spindeler T (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39(9): 5085-5103.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935975
Stable Balanced Expansion in Homogeneous Dynamic Models
Böhm V (2019) Center for Mathematical Economics Working Papers; 617.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931102
Variational solutions to nonlinear stochastic differential equations in Hilbert spaces
Barbu V, Röckner M (2018)
Stochastics and Partial Differential Equations: Analysis and Computations 6(3): 500-524.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918653
Evolution of states in a continuum migration model
Kondratiev Y, Kozitsky Y (2018)
ANALYSIS AND MATHEMATICAL PHYSICS 8(1): 93-121.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920304
Stochastic Averaging Principle for Spatial Birth-and-Death Evolutions in the Continuum
Friesen M, Kondratiev Y (2018)
JOURNAL OF STATISTICAL PHYSICS 171(5): 842-877.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918644
On the local semicircular law for Wigner ensembles
Götze F, Naumov A, Tikhomirov A, Timushev D (2018)
BERNOULLI 24(3): 2358-2400.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920353
LOCAL SEMICIRCLE LAW UNDER MOMENT CONDITIONS: THE STIELTJES TRANSFORM, RIGIDITY, AND DELOCALIZATION
Götze F, Naumov AA, Tikhomirov AN (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 58-83.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920708
ARAK INEQUALITIES FOR CONCENTRATION FUNCTIONS AND THE LITTLEWOOD-OFFORD PROBLEM
Götze F, Eliseeva YS, Zaitsev AY (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(2): 196-215.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES
Prokhorov YV, Götze F, Ulyanov VV (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 98-116.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930279
New applications of Arak's inequalities to the Littlewood-Offord problem
Götze F, Zaitsev AY (2018)
EUROPEAN JOURNAL OF MATHEMATICS 4(2): 639-663.
PUB | DOI | WoS
 
2018 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2930952
Cold-Start Knowledge Base Population Using Ontology-Based Information Extraction with Conditional Random Fields
ter Horst H, Hartung M, Cimiano P (2018)
In: Reasoning Web. Learning, Uncertainty, Streaming, and Scalability. d'Amato C, Theobald M (Eds); Lecture Notes in Computer Science, 11078. Springer: 78-109.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930504
GUE-chGUE transition preserving chirality at finite matrix size
Kanazawa T, Kieburg M (2018)
Journal of Physics. A: Mathematical and Theoretical 51(34): 345202.
PUB | DOI | WoS | arXiv | Inspire
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920257
Products of random matrices from fixed trace and induced Ginibre ensembles
Akemann G, Cikovic M (2018)
Journal of Physics. A, Mathematical and Theoretical 51(18): 34.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Doubly probabilistic representation for the stochastic porous media type equation
Barbu V, Röckner M, Russo F (2017)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53(4): 2043-2073.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Random Attractor Associated with the Quasi-Geostrophic Equation
Zhu R, Zhu X (2017)
Journal of Dynamics and Differential Equations 29(1): 289-322.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="RANDOM"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung